It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Rosacea Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 08-07-2013, 07:29 AM   #1
Member
(female)
 
Join Date: May 2012
Location: dallas
Posts: 66
tam090 HB Usertam090 HB User
Rosacea or just part of Fibro/Hyprothyroid

I have been experiencing my cheeks feeling like they are sunburned. It hurts just to rub foundation over them. For about two years, when I get hot my cheeks and chin get really red. I can't even think about drinking, my whole face gets red. If I go out and do any excercising or walking, I am seriously tomato faced. Hot-Cold-spicy food. I make my blush extremely dark coming from my hairline to try and contrast the "ROSIE" cheeks. I have fibromaylgia and I have hyprothyroidism, still trying to ge meds right after a year. The sensitive cheeks just started about 5 days ago. I hate beening indian faced all the time.

I just got changed to Synthoid from Armour Thyroid
Take Ambien to sleep
Hydrocodone for pain
Every three months Kennalog shot for pain & inflammation
Bio-identical hormone treatment-testostrone only (I was a .02)

I have a high positive ANA, but been ruled out LUPUS.
Am I the only one.

 
Reply With Quote
Old 08-26-2013, 08:13 AM   #2
Veteran
(female)
 
Paddy55's Avatar
 
Join Date: May 2008
Location: London Canada
Posts: 398
Paddy55 HB UserPaddy55 HB UserPaddy55 HB UserPaddy55 HB UserPaddy55 HB User
Re: Rosacea or just part of Fibro/Hyprothyroid

Tam090 - sorry you are having such a rough time! Is it possible the new thyroid med is causing your cheeks to be redder than usual? You mentioned, and I have heard others say, how up and down it is trying to get their thryroid meds finalized, so just wondering about that? It's been a few weeks since you wrote in, is there any change yet?
__________________
Wishing you peace and comfort,
Paddy

 
Reply With Quote
Sponsors Lightbulb
   
Old 08-26-2013, 09:15 AM   #3
Senior Veteran
(female)
 
ladybud's Avatar
 
Join Date: Jun 2012
Location: Colorado
Posts: 4,905
ladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB User
Re: Rosacea or just part of Fibro/Hyprothyroid

Curious with your symptoms, need for Kenalog shots regularly for pain/inflammation and a high + ANA, how were you ruled out for lupus? I would question that conclusion, as your red cheeks, triggered by heat, are a common symptom. Did you see a rheum? Do you know what other labs were done, and why they thought you did NOT have lupus? You abviously have some kind of pain, and evidence of inflammation. I would re-open the case for lupus, and see a new Dr. If you have it, you would feel so much better, on specific treatment for it, rather than treating it symptomatically with steroids and narcotics. Long term steroids can have serious side effects, and there are meds used for lupus that are safer for the long haul, and more effective. Many Drs don't know a lot about lupus, and make mistakes because of misconceptions, in both diagnosing and ruling it out.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



xdenielx (2), downtownoffice1 (2), desertdiabetic (1), skullknight10 (1), alpinemeadow (1), LPZ (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 08:50 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!